Cosentyx And Weight Gain

Updated
John Says:

Anybody taking Cosentyx experienced weight gain?

7 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, John! How are you?

As reported by the FDA, it is usually known to cause weight loss, as a side effect. You may also experience nausea, fever, headache and stuffy nose.

Can anyone else that's been on it chime in with their experiences?

Was this helpful? 2
2
Debra Says:

Cosentyx gives me a full feeling with very little food and feels like it takes longer to digest. I am only on my 4th week of use. I am overweight and this is a positive, for now.

Was this helpful? 0
3
Deedee Says:

Re: Debra (# 2) Expand Referenced Message

8 month user & over weight. Yes, Cosentyx causes weight loss. Less of an appetite, little food and you feel full. And...difficulty swallowing, indigestion, lethargy and hair loss.

Was this helpful? 0
4
Danielle Says:

Re: Deedee (# 3) Expand Referenced Message

I'm getting ready to start this medicine. I was just reading a forum where everyone said they gained 20lbs plus. But to hear hair loss? I'm getting nervous now

Was this helpful? 0
5
SuzyQ Says:

I've been taking Cosentyx for 5 months now and have gained 10 pounds. My appetite has decreased, I often feel bloated and have cut my daily calories. I don't understand why I gained so much weight so quick.

Was this helpful? 1
6
batty1 Says:

Re: SuzyQ (# 5) Expand Referenced Message

Hi suzyQ.....Do you have thyroid problems? If not you might want to see doctor for "Complete" thyroid panel and have him/her check your (FreeT4,FT3,TSH,T3)

Was this helpful? -1
7
Jcar8 Says:

Re: Debra (# 2) Expand Referenced Message

I am also having slowing digestion, constipation and weight gain, along with fatigue. I am only in the second month of use.

Was this helpful? 0

More Discussions:

Gain weight and Lowe metabolism

I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel...

2 REPLIES
Weight gain and depression AFTER getting off Pristiq

I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn...

4 REPLIES
Weight gain and depression after stopping Chlorthalidone

I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about...

4 REPLIES
Weight gain and swelling from Lyrica

I've had weight gain and swelling in my feet and hands since I've taken this drug. Is this common or a side effe...

3 REPLIES
Weight Gain and No Energy/ AXIRON

My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ...

2 REPLIES
Weight gain and nortriptyline

Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an...

1 REPLY
Weight gain and hair loss

2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me...

1 REPLY
weight gain and eating

My name is josh,I am 33 years old. I have been struggling with weight gain as long as I can remember. Through the years ...

1 REPLY
Weight gain and grow hair

I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ...

1 REPLY
Weight gain and I am ready to stop medication

Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs ...

1 REPLY